| Catalog Number |
J603H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device pending evaluation.Additional information provided: qty of product involved : 1 => 2.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Please provide the lot number:=>unk.- please perform and document the follow up attempt for product return.=>the device has been received at sukagawa and will be shipped.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.Note: events reported via: mw# 2210968-2023-09654.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported a patient underwent an unknown surgery on (b)(6) 2023 and suture was used.When the surgeon pulled the suture lightly during use, the suture detached from the needle.It was not a control release needle.There were no adverse consequences to the patient.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/28/2023 additional information: h6 a review of the batch manufacturing records was conducted, and no related non-conformances were identified.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample revealed that it was received one open sample that pertained to product code j603h.During the visual inspection of the needle, the swage and attachment area were noted to be as expected.The barrel hole was examined under magnification for suture remnant, and none was observed.The suture end was examined and there isn¿t sufficient impression at the swage end, resulting in a light swage.Based on the information currently available, iight swage issue was identified as pull out during the investigation of the sample received.This product issue will be addressed through the quality system.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.